Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 267, NWS Springfield, MO

May 31, 2017Cedar County, St. Clair County, Vernon County, Missouri; Bourbon County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at May 31, 2017, 2:44 PM CDT for Cedar County, St. Clair County, Vernon County, Missouri; Bourbon County, Kansas. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2017, 2:44 PM CDT (19:44 UTC)
Expired
May 31, 2017, 3:45 PM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Bourbon County, KS, Cedar County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 3:10 PM CDTHAIL 11 Nnw Harwood, MOQUARTER SIZE HAIL COVERING FARM PASTURE AS WELL AS WINDS ESTIMATED AT 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 1:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

272 
WUUS53 KSGF 311944
SVRSGF
KSC011-MOC039-185-217-312045-
/O.NEW.KSGF.SV.W.0267.170531T1944Z-170531T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
244 PM CDT WED MAY 31 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northeastern Bourbon County in southeastern Kansas...
  Northern Cedar County in southwestern Missouri...
  Vernon County in west central Missouri...
  St. Clair County in west central Missouri...

* Until 345 PM CDT

* At 243 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles east of Adrian to near Butler to 6 miles
  west of Fulton, moving east at 30 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Truman Lake...                    Nevada...
  Fort Scott...                     El Dorado Springs...
  Appleton City...                  Osceola...
  Lowry City...                     Walker...
  Schell City...                    Fulton...
  Collins...                        Roscoe...
  Richards...                       Mapleton...
  Deerfield...                      Vista...
  Metz...                           Harwood...
  Gerster...                        Stotesbury...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3804 9461 3806 9461 3805 9424 3802 9423
      3805 9421 3806 9413 3804 9411 3803 9406
      3821 9405 3820 9350 3792 9351 3792 9357
      3783 9358 3783 9363 3778 9364 3779 9470
      3803 9494
TIME...MOT...LOC 1943Z 277DEG 28KT 3839 9422 3820 9435 3803 9484 

HAIL...1.75IN
WIND...70MPH
 
$$

Raberding
4 follow-up statements
605 
WWUS53 KSGF 311959
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
259 PM CDT WED MAY 31 2017

KSC011-MOC039-185-217-312045-
/O.CON.KSGF.SV.W.0267.000000T0000Z-170531T2045Z/
Bourbon KS-Cedar MO-Vernon MO-St. Clair MO-
259 PM CDT WED MAY 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN BOURBON...NORTHERN CEDAR...VERNON AND ST. CLAIR
COUNTIES...

At 258 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Montrose to near Schell City to
near Fort Scott, moving southeast at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Public reported 60 mph winds in Rich Hill. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Truman Lake...                    Nevada...
Fort Scott...                     El Dorado Springs...
Appleton City...                  Osceola...
Lowry City...                     Walker...
Schell City...                    Fulton...
Collins...                        Roscoe...
Richards...                       Mapleton...
Deerfield...                      Vista...
Metz...                           Harwood...
Gerster...                        Stotesbury...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3804 9461 3806 9461 3805 9424 3802 9423
      3805 9421 3806 9413 3804 9411 3803 9406
      3821 9405 3820 9350 3792 9351 3792 9357
      3783 9358 3783 9363 3778 9364 3779 9470
      3803 9494
TIME...MOT...LOC 1958Z 300DEG 33KT 3834 9403 3805 9420 3789 9478 

HAIL...1.75IN
WIND...60MPH
 
$$

Raberding
851 
WWUS53 KSGF 312016
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
316 PM CDT WED MAY 31 2017

KSC011-MOC039-185-217-312045-
/O.CON.KSGF.SV.W.0267.000000T0000Z-170531T2045Z/
Bourbon KS-Cedar MO-Vernon MO-St. Clair MO-
316 PM CDT WED MAY 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN BOURBON...NORTHERN CEDAR...VERNON AND ST. CLAIR
COUNTIES...

At 315 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Clinton to near Schell City to
Walker to near Fort Scott, moving southeast at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Truman Lake...                    Nevada...
Fort Scott...                     El Dorado Springs...
Appleton City...                  Osceola...
Lowry City...                     Walker...
Schell City...                    Fulton...
Collins...                        Roscoe...
Richards...                       Mapleton...
Deerfield...                      Vista...
Metz...                           Harwood...
Gerster...                        Stotesbury...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3804 9461 3806 9461 3805 9424 3802 9423
      3805 9421 3806 9413 3804 9411 3803 9406
      3821 9405 3820 9350 3792 9351 3792 9357
      3783 9358 3783 9363 3778 9364 3779 9470
      3803 9494
TIME...MOT...LOC 2015Z 285DEG 32KT 3833 9388 3804 9405 3788 9424 3788
9463

HAIL...1.75IN
WIND...70MPH
 
$$

Raberding
473 
WWUS53 KSGF 312030
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
330 PM CDT WED MAY 31 2017

KSC011-312039-
/O.CAN.KSGF.SV.W.0267.000000T0000Z-170531T2045Z/
Bourbon KS-
330 PM CDT WED MAY 31 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOURBON COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM CDT for
central, southwestern and west central Missouri.

LAT...LON 3801 9451 3805 9424 3802 9423 3805 9421
      3806 9413 3804 9411 3803 9406 3821 9405
      3820 9350 3792 9351 3792 9357 3783 9358
      3783 9363 3778 9364 3779 9451
TIME...MOT...LOC 2029Z 277DEG 28KT 3832 9376 3803 9393 3787 9412 3787
9451

$$

MOC039-185-217-312045-
/O.CON.KSGF.SV.W.0267.000000T0000Z-170531T2045Z/
Cedar MO-Vernon MO-St. Clair MO-
330 PM CDT WED MAY 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHERN CEDAR...NORTHERN VERNON AND ST. CLAIR COUNTIES...

At 329 PM CDT, severe thunderstorms were located along a line
extending from near Clinton to 9 miles east of Schell City to near El
Dorado Springs to 8 miles west of Nevada, moving east at 30 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Truman Lake...                    Nevada...
El Dorado Springs...              Appleton City...
Osceola...                        Lowry City...
Walker...                         Schell City...
Collins...                        Roscoe...
Deerfield...                      Vista...
Metz...                           Harwood...
Gerster...                        Horton...
Caplinger Mills...                Harper...
Iconium...                        Tiffin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3801 9451 3805 9424 3802 9423 3805 9421
      3806 9413 3804 9411 3803 9406 3821 9405
      3820 9350 3792 9351 3792 9357 3783 9358
      3783 9363 3778 9364 3779 9451
TIME...MOT...LOC 2029Z 277DEG 28KT 3832 9376 3803 9393 3787 9412 3787
9451

HAIL...1.75IN
WIND...70MPH
 
$$

Raberding
406 
WWUS53 KSGF 312041
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
341 PM CDT WED MAY 31 2017

MOC039-185-217-312050-
/O.EXP.KSGF.SV.W.0267.000000T0000Z-170531T2045Z/
Cedar MO-Vernon MO-St. Clair MO-
341 PM CDT WED MAY 31 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CEDAR...NORTHERN
VERNON AND ST. CLAIR COUNTIES WILL EXPIRE AT 345 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty 
winds to 50 mph and penny size hail are still possible with these 
thunderstorms.

A severe thunderstorm watch remains in effect until 800 PM CDT for
central, southwestern and west central Missouri.

LAT...LON 3801 9451 3805 9424 3802 9423 3805 9421
      3806 9413 3804 9411 3803 9406 3821 9405
      3820 9350 3792 9351 3792 9357 3783 9358
      3783 9363 3778 9364 3779 9451
TIME...MOT...LOC 2040Z 277DEG 28KT 3831 9366 3802 9383 3786 9402 3786
9441

$$

Raberding

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:33 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 31, 12:33 PM CDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1233 PM CDT Wed May 31 2017

.SHORT TERM...(Today and tonight)
Issued at 153 AM CDT Wed May 31 2017

Widely scattered convection festered well into the overnight
period from southeastern Kansas into west-central Missouri as a
weak low level jet impinged on remnant cold pools from earlier
convection. It is feasible that we continue to see widely
scattered convection into this morning across southeastern Kansas
and west-central Missouri as the low level jet strengthens.

About the only other concern into early this morning is the
potential for fog across south-central Missouri. We have held off
on inserting fog into the forecast for now given a weak outflow
boundary moving south through the area along with scattered mid-
level cloud cover.

As we head into this afternoon and early this evening, low level
convergence and temperatures warming into the lower to middle 80s
will likely initiate more scattered thunderstorms from
northeastern Kansas into central Missouri. We may then see widely
scattered thunderstorm activity begin to shift towards the U.S. 60
corridor in the evening as cold pools become established and that
low level jet begins to redevelop.

The setup for large hail looks good today given steep mid-level
lapse rates, moderate deep layer shear, and good CAPE/speed shear
in the hail growth zone (-10 to -30 Celsius layer). Inspection of
forecast soundings also indicates quite a few matches for large
hail with the SARS Sounding Analogue System. With support from
indices such as the Large Hail Parameter, we will include a
mention of ping pong ball sized hail in the Hazardous Weather
Outlook.

Given steep low level lapse rates and relatively high cloud bases,
damaging straight line winds also appear possible in areas where
cold pools conglomerate and we get bowing segments. At this time,
it appears that the greatest threat for severe storms this
afternoon and this evening will be west of U.S. 65 and north of
U.S. 60.

We may then see a decrease in thunderstorm activity later this
evening. However, the setup continues to look favorable for a
mesoscale convective system (MCS) to develop from eastern Nebraska
into northern and central Missouri. While the exact location of
development still remains unclear, confidence is increasing in
thunderstorm chances across central Missouri for later tonight.
This is especially true for the Lake of the Ozarks region. A
limited risk for damaging winds and large hail will persist with
this activity overnight.

.LONG TERM...(Thursday through Tuesday)
Issued at 153 AM CDT Wed May 31 2017

Remnants of that MCS may then persist across portions of the
central and eastern Missouri Ozarks Thursday morning. Thunderstorm
chances in the afternoon will then be dictated by convective
outflow from morning storms and where that low level convergence
zone ends up. Thursday night and early Friday then look fairly dry
at this point.

Models then continue to show short wave energy approaching the
area from later Friday into Friday night. Confidence has increased
a bit regarding the track and timing of this feature as most
models are now showing at least a portion of this wave phasing
with energy moving across the northern and central Rockies. More
showers and thunderstorms therefore look probable during the
Friday afternoon through Saturday night time frame. At this point,
the best coverage of storms appears as if it may come from later
Saturday into Saturday night as that wave tracks overhead.

This setup should eventually favor a cold front sliding southeast
through the area either late Saturday night or Sunday. Once this
front passes, chances for showers and thunderstorms should
diminish. Early next work week then looks quiet at this point as a
deep upper level trough develops over the eastern U.S. and surface
high pressure builds south towards the Ozarks. After high
temperatures in the lower to perhaps middle 80s late this week and
this weekend, we should see a slight cooling trend early next
week behind that front.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1230 PM CDT Wed May 31 2017

For the KSGF, KJLN, and KBBG TAFS: Scattered storms are
developing across Kansas and central/northern Missouri early this
afternoon. This activity will continue to spread east and south
into the area this afternoon and evening. At this time the better
potential for this activity should remain north of the KBBG site,
but affect both the KSGF and KJLN sites and added tempo group to
cover thunderstorm potential at both these TAF sites.

Additional storms are then expected to develop across northeastern
Kansas into central Missouri late tonight into Thursday morning.
At this time this activity is expected to remain north of the TAF
sites.

VFR conditions are expected through much of the TAF period, though
a brief reduction in visibility will occur under any storm.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Schaumann
LONG TERM...Schaumann
AVIATION...Wise
Hazardous weather outlook, May 31, 1:48 PM CDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
148 PM CDT Wed May 31 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011900-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
148 PM CDT Wed May 31 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Elevated Lightning risk.

DISCUSSION...

  Thunderstorms have developed across eastern Kansas and will
  continue to spread east across southeastern Kansas and the
  Missouri Ozarks this afternoon. Winds in excess of 60 mph and
  hail to the size of ping pong balls will be possible with the
  strongest storms. The better severe risk will be west of
  Highway 65, as instability is weaker farther east as the storms
  spread into the eastern Ozarks this evening. .

  Additional thunderstorms are then expected to develop late
  tonight and shift into portions of central Missouri. There is a
  limited risk for hail up to the size of quarters and damaging
  wind gusts to 60 mph. Frequent lightning and brief heavy
  rainfall can also be expected with these storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

  Thunderstorms may persist into Thursday morning across the
  central and eastern Missouri Ozarks with a limited severe
  weather risk. Additional thunderstorms may then develop
  in the afternoon across portions of the Missouri Ozarks.

  More thunderstorms are then expected from later Friday into
  Saturday night or early Sunday as a storm system moves
  across the region.

  Chances for thunderstorms then look low for most of the
  outlook area for early next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed this afternoon across
  southeastern Kansas and portions of the western Missouri
  Ozarks, generally along and west of Highway 65.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Special weather statement, May 31, 2:12 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Springfield MO
212 PM CDT WED MAY 31 2017

KSZ097-101-MOZ088-093-312000-
Cherokee KS-Crawford KS-Jasper MO-Newton MO-
212 PM CDT WED MAY 31 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...SOUTH CENTRAL
CRAWFORD...NORTHWESTERN NEWTON AND JASPER COUNTIES UNTIL 300 PM
CDT...

At 212 PM CDT, Doppler radar was tracking a strong thunderstorm near
West Mineral, or near Columbus, moving east at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Joplin...                         Carthage...
Webb City...                      Carl Junction...
Baxter Springs...                 Columbus...
Galena...                         Oronogo...
Carterville...                    Duquesne...
Duenweg...                        Loma Linda...
Cherokee...                       Airport Drive...
Weir...                           Leawood...
Lowell...                         Silver Creek...
Alba...                           Sherman...

This includes Interstate 44 between mile markers 0 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 800 PM CDT for
southeastern Kansas...and southwestern Missouri.

LAT...LON 3729 9507 3740 9487 3722 9415 3691 9462
      3700 9462 3700 9501 3711 9508
TIME...MOT...LOC 1912Z 276DEG 34KT 3722 9494

Lindenberg
Local storm report, May 31, 2:20 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT WED MAY 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     TSTM WND DMG     MCCUNE                  37.35N 95.02W
05/31/2017                   CRAWFORD           KS   PUBLIC

            TREE LIMBS DOWN IN MCCUNE.

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:31 PM CDTSpecial Weather StatementSGFPolk44 min
May 30, 8:23 PM CDTSpecial Weather StatementSGFSt. Clair67 min
May 30, 8:37 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon53 min
May 30, 9:19 PM CDTSevere Thunderstorm WarningSGFCedar, Dade56 min
May 30, 9:22 PM CDTSpecial Weather StatementSGFPolk53 min
May 30, 10:02 PM CDTSpecial Weather StatementSGFVernon43 min
May 30, 10:07 PM CDTSpecial Weather StatementSGFCedar38 min
May 30, 10:19 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon56 min
May 30, 10:50 PM CDTSpecial Weather StatementSGFCedar40 min
May 30, 11:06 PM CDTSpecial Weather StatementSGFDade39 min
May 30, 11:25 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade36 min
May 30, 11:37 PM CDTSpecial Weather StatementSGFPolk38 min
May 31, 2:03 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair29 min
May 31, 7:30 AM CDTRiver Flood WarningSGFCedar48 hr
May 31, 2:12 PM CDTSpecial Weather StatementSGFJasper48 min
May 31, 2:52 PM CDTSpecial Weather StatementSGFJasper, Newton53 min
May 31, 5:40 PM CDTSpecial Weather StatementSGFBarry50 min
May 31, 5:47 PM CDTSevere Thunderstorm WarningSGFBarry43 min
May 31, 1:23 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.